# SDR AUS20021158

- Difficulty date: October 6, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: QF56028
- Condition: Loose
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 BRAKE RETENTION BOLTS LOOSE.
